# SDR AALA202201066295

- Difficulty date: January 3, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 34,325 hours, 14,186 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LH SERVICE DOOR HANDLE MOVED APPROXIMATELY 4 INCHES IN FLIGHT. ADJUSTED DOOR IAW AMM 52-41-00, OPS CHECK GOOD.
